# SDR FDEA201611043815

- Difficulty date: November 4, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 75,713 hours, 17,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT CHECK, FOUND EMERGENCY LIGHTS DO NOT COME ON WHEN SWITCH IS IN ON POSITION.  PERFORMED EMERGENCY LIGHT ADJUSTMENT AND TEST IAW MM 33-50-00-5. ALL EMERGENCY LIGHTS WORK NML  COULD NOT DUPLICATE PREVIOUS DISCREPENCY. ACFT OK FOR SERVICE.
